Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 80, Number 275

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Numerical analysis of a finite element method to compute the vibration modes of a Reissner-Mindlin laminated plate
Ricardo G. Durán, Rodolfo Rodríguez and Frank Sanhueza.
Math. Comp. 80 (2011), 1239-1264
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785457
A priori and a posteriori analysis of the quasinonlocal quasicontinuum method in 1D
Christoph Ortner.
Math. Comp. 80 (2011), 1265-1285
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785458
Acceleration of a two-grid method for eigenvalue problems
Xiaozhe Hu and Xiaoliang Cheng.
Math. Comp. 80 (2011), 1287-1301
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785459
Discontinuous finite element methods for a bi-wave equation modeling $d$-wave superconductors
Xiaobing Feng and Michael Neilan.
Math. Comp. 80 (2011), 1303-1333
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785460
Discontinuous Galerkin error estimation for linear symmetrizable hyperbolic systems
Slimane Adjerid and Thomas Weinhart.
Math. Comp. 80 (2011), 1335-1367
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785461
Finite difference/spectral approximations for the fractional cable equation
Yumin Lin, Xianjuan Li and Chuanju Xu.
Math. Comp. 80 (2011), 1369-1396
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785462
A pseudospectral quadrature method for Navier-Stokes equations on rotating spheres
M. Ganesh, Q. T. Le Gia and I. H. Sloan.
Math. Comp. 80 (2011), 1397-1430
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785463
Accelerated finite difference schemes for second order degenerate elliptic and parabolic problems in the whole space
István Gyöngy and Nicolai Krylov.
Math. Comp. 80 (2011), 1431-1458
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785464
Convergence of a mixed method for a semi-stationary compressible Stokes system
Kenneth H. Karlsen and Trygve K. Karper.
Math. Comp. 80 (2011), 1459-1498
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785465
Divergence-free wavelet bases on the hypercube: Free-slip boundary conditions, and applications for solving the instationary Stokes equations
Rob Stevenson.
Math. Comp. 80 (2011), 1499-1523
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785466
Riesz bases of wavelets and applications to numerical solutions of elliptic equations
Rong-Qing Jia and Wei Zhao.
Math. Comp. 80 (2011), 1525-1556
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785467
A generalization of the Wiener rational basis functions on infinite intervals: Part I–derivation and properties
Akil C. Narayan and Jan S. Hesthaven.
Math. Comp. 80 (2011), 1557-1583
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785468
Differentiation of matrix functionals using triangular factorization
F. R. de Hoog, R. S. Anderssen and M. A. Lukas.
Math. Comp. 80 (2011), 1585-1600
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785469
Least-squares approximation by elements from matrix orbits achieved by gradient flows on compact lie groups
Chi-Kwong Li, Yiu-Tung Poon and Thomas Schulte-Herbrüggen.
Math. Comp. 80 (2011), 1601-1621
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785470
Geometric weakly admissible meshes, discrete least squares approximations and approximate Fekete points
L. Bos, J.-P. Calvi, N. Levenberg, A. Sommariva and M. Vianello.
Math. Comp. 80 (2011), 1623-1638
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785471
A class of polynomial volumetric barrier decomposition algorithms for stochastic semidefinite programming
K. A. Ariyawansa and Yuntao Zhu.
Math. Comp. 80 (2011), 1639-1661
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785472
Asymptotic expansions of Legendre series coefficients for functions with interior and endpoint singularities
Avram Sidi.
Math. Comp. 80 (2011), 1663-1684
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785473
Positive trigonometric quadrature formulas and quadrature on the unit circle
Franz Peherstorfer.
Math. Comp. 80 (2011), 1685-1701
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785474
Circumscribed ellipsoid algorithm for fixed-point problems
C. Boonyasiriwat, K. Sikorski and C. Tsay.
Math. Comp. 80 (2011), 1703-1723
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785475
Precise and fast computation of the general complete elliptic integral of the second kind
Toshio Fukushima.
Math. Comp. 80 (2011), 1725-1743
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785476
Computing the Hilbert transform and its inverse
Sheehan Olver.
Math. Comp. 80 (2011), 1745-1767
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785477
Asymptotic distributions of the zeros of certain classes of hypergeometric functions and polynomials
H. M. Srivastava, Jian-Rong Zhou and Zhi-Gang Wang.
Math. Comp. 80 (2011), 1769-1784
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785478
An amortized-complexity method to compute the Riemann zeta function
Ghaith A. Hiary.
Math. Comp. 80 (2011), 1785-1796
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785479
On taking square roots without quadratic nonresidues over finite fields
Tsz-Wo Sze; with an Appendix by Lawrence C. Washington.
Math. Comp. 80 (2011), 1797-1811
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785480
Upper bounds for residues of Dedekind zeta functions and class numbers of cubic and quartic number fields
Stéphane R. Louboutin.
Math. Comp. 80 (2011), 1813-1822
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785481
Fast evaluation of modular functions using Newton iterations and the AGM
Régis Dupont.
Math. Comp. 80 (2011), 1823-1847
Abstract, references and article information
Full-text PDF
MathSciNet review: 2785482
On the integers of the form $p^{2}+b^{2}+2^{n}$ and $b_{1}^{2}+b_{2}^{2}+2^{n^{2}}$
Hao Pan and Wei Zhang.
Math. Comp. 80 (2011), 1849-1864
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2785483
Table errata 2 to “Factors of generalized Fermat numbers”
Anders Björn and Hans Riesel.
Math. Comp. 80 (2011), 1865-1866
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1314895

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Fast multipole boundary element method, by Yijun Liu.
Reviewer: I. P. Gavrilyuk
Math. Comp. 80 (2011), 1867-1869
Review information
Full-text PDF